MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562691
Medical Device Problem Codes Retraction Problem (1536); Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw was used during endoscopic mucosal resection (emr) procedure performed on (b)(6) 2025.It was reported that during the procedure, as the snare entered the endoscope and reached the polyp position, the snare opened.It reached to the polyp via endoscope; the polyp was captured but could not be cut off.The procedure was completed with another sensation short throw.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1 initial reporter address 1: (b)(6).Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.
 
Additional Manufacturer Narrative
Block d4 (model number) has been corrected.Block e1: (initial reporter facility name).The reported health care facility is (b)(6).Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.Block h11: investigation results.The returned sensation snare was analyzed, and a visual evaluation noted that the working length (distal section) was bent.A functional evaluation was performed using the 10-inch loop fixture, during which the device was extended and retracted.The loop extended and retracted properly without any issues.Continuity and electrical testing were also performed, and the device was found to be within specifications.No other problems with the device were noted.The reported event of snare loop unable to cut was not confirmed.Product analysis demonstrated that both continuity and electrical tests were within specifications.In addition, the device cannot be fully functionally tested in a way that replicates the anatomical or procedural conditions encountered during actual use.It was also noted that the working length was bent.This damage likely occurred due to the manner in which the device was handled or manipulated during the procedure.Excessive or improper manipulation may have caused the observed defect and contributed to the reported issue.Therefore, the most probable root cause of this complaint is device problem excluded.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw was used during endoscopic mucosal resection (emr) procedure performed on (b)(6) 2025.It was reported that during the procedure, as the snare entered the endoscope and reached the polyp position, the snare opened.It reached to the polyp via endoscope, the polyp was captured but could not be cut off.The procedure was completed with another sensation short throw.There were no patient complications reported as a result of this event.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23594888
Report Number3005099803-2025-06135
Device Sequence Number15847476
Product Code FDI
UDI-Device Identifier08714729158158
UDI-Public(01)08714729158158(17)280110(10)35604597
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562691
Device Catalogue Number6269
Device Lot Number0035604597
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown